# SDR AALA202302079194

- Difficulty date: November 23, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 37,859 hours, 4,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PS CHECK STEP C: EMERGENCY LIGHTS TEST FAIL ALL LIGHTS **SUPPLEMENTAL REPORT FOR AALA202211281017: REMOVED AND REPLACED CONNECTOR (AALA202211281017), 4 POWER SUPPLIES (AALA202302079155), (AALA202302073157), (AALA202302079194), (AALA202302074677) AND PLUG. (AALA202302073423) ** (CLOSED)
